# SDR AALA20090705EWR01

- Difficulty date: July 5, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 70,548 hours, 37,618 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7220MT987N
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - AIRCRAFT UNABLE TO RETRACT NOSE LANDING GEAR.  EMERGENCY DECLARED, RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND METERING TUBE BAD AND NOSE STRUT FLAT.  REPLACED NOSE LANDING GEAR SHOCK STRUT SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
